MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.35.587

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1996

Ethosuximide-induced lupus-like syndrome with renal involvement.

Takeda S, Koizumi F, Takazakura E

Клинический случайСтатьяПеревод в очереди

Аннотация

A 20-year-old man developed fever and urinary abnormalities with positive antinuclear antibody (ANA) two months after the start of ethosuximide. A renal biopsy showed mild mesangial cell proliferation and cellular crescents predominantly occupying a vascular pole in 7 out of 80 (8.8%) glomeruli. In the arteriole, mainly in close proximity to the glomerulus, proliferation of smooth muscle cells and luminal narrowing were observed. Discontinuation of ethosuximide led to the disappearance of fever, ANA and urinary abnormalities. These findings are strongly suggestive of a causal relationship between ethosuximide and a lupus-like syndrome with peculiar renal involvement.

Для цитирования: Takeda S, Koizumi F, Takazakura E. Ethosuximide-induced lupus-like syndrome with renal involvement.. Internal medicine (Tokyo, Japan). 1996. DOI: 10.2169/internalmedicine.35.587.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.